American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 139 found      Go to page: 1 2 3 4 5

[61] Yinnian He. Optimal error estimate of the penalty finite element method for the time-dependent Navier-Stokes equations. Math. Comp. 74 (2005) 1201-1216. MR 2136999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Daniel Tataru. The wave maps equation. Bull. Amer. Math. Soc. 41 (2004) 185-204. MR 2043751.
Abstract, references, and article information   
View Article: PDF

[63] Shengfan Zhou. Kernel sections for damped non-autonomous wave equations with linear memory and critical exponent. Quart. Appl. Math. 61 (2003) 731-757. MR MR2019621.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[64] Matei Machedon and Jacob Sterbenz. Almost optimal local well-posedness for the (3+1)-dimensional Maxwell--Klein--Gordon equations. J. Amer. Math. Soc. 17 (2004) 297-359. MR 2051613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Markus Keel, Hart F. Smith and Christopher D. Sogge. Almost global existence for quasilinear wave equations in three space dimensions. J. Amer. Math. Soc. 17 (2004) 109-153. MR 2015331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] V. A. Galaktionov and S. I. Pohozaev. On similarity solutions and blow-up spectra for a semilinear wave equation. Quart. Appl. Math. 61 (2003) 583-600. MR MR1999839.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[67] Gennady G. Laptev. Nonexistence results for higher--order evolution partial differential inequalities. Proc. Amer. Math. Soc. 131 (2003) 415-423. MR 1933332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] João-Paulo Dias and Mário Figueira. A remark on the existence of global BV solutions for a nonlinear hyperbolic wave equation. Quart. Appl. Math. 60 (2002) 245-250. MR MR1900492.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[69] Daniel Tataru. Strichartz estimates for second order hyperbolic operators with nonsmooth coefficients III. J. Amer. Math. Soc. 15 (2002) 419-442. MR 1887639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Gennady G. Laptev. Some nonexistence results for higher-order evolution inequalities in cone-like domains. Electron. Res. Announc. Amer. Math. Soc. 7 (2001) 87-93. MR 1856890.
Abstract, references, and article information   
View Article: PDF

[71] Jaime E. Muñoz Rivera and Alfonso Peres Salvatierra. Asymptotic behaviour of the energy in partially viscoelastic materials. Quart. Appl. Math. 59 (2001) 557-578. MR MR1848535.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[72] Peter J. Vassiliou. Vessiot structure for manifolds of $(p,q)$-hyperbolic type: Darboux integrability and symmetry. Trans. Amer. Math. Soc. 353 (2001) 1705-1739. MR 1813593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Wave maps. Courant Lecture Notes 2 (2000) 81-107.
Book volume table of contents
View Article: PDF

[74] Function spaces. Courant Lecture Notes 2 (2000) 19-36.
Book volume table of contents
View Article: PDF

[75] The wave equation. Courant Lecture Notes 2 (2000) 1-6.
Book volume table of contents
View Article: PDF

[76] Conservation laws. Courant Lecture Notes 2 (2000) 7-18.
Book volume table of contents
View Article: PDF

[77] Jalal Shatah and Michael Struwe. Geometric Wave Equations. Courant Lecture Notes 2 (2000) MR MR1674843.
Book volume table of contents

[78] Well-posedness. Courant Lecture Notes 2 (2000) 55-61.
Book volume table of contents
View Article: PDF

[79] The linear wave equation. Courant Lecture Notes 2 (2000) 37-54.
Book volume table of contents
View Article: PDF

[80] Semilinear wave equations. Courant Lecture Notes 2 (2000) 63-80.
Book volume table of contents
View Article: PDF

[81] Wave maps with symmetry. Courant Lecture Notes 2 (2000) 109-128.
Book volume table of contents
View Article: PDF

[82] Daniel Tataru. Strichartz estimates in the hyperbolic space and global existence for the semilinear wave equation. Trans. Amer. Math. Soc. 353 (2001) 795-807. MR 1804518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] S. Junca and M. Rascle. Relaxation of the isothermal Euler-Poisson system to the drift-diffusion equations. Quart. Appl. Math. 58 (2000) 511-521. MR MR1770652.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[84] Robert Peszek. Generalizations of the Greenberg-Rascle construction of periodic solutions to quasilinear equations of $1$-D elasticity. Quart. Appl. Math. 57 (1999) 381-400. MR MR1686196.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[85] Zhou Shengfan. Dimension of the global attractor for damped nonlinear wave equations. Proc. Amer. Math. Soc. 127 (1999) 3623-3631. MR 1637385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Yin Huicheng. The uniform existence of solutions for two-dimensional and three-dimensional semilinear wave equations with oscillatory data. Proc. Amer. Math. Soc. 127 (1999) 195-198. MR 1600098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Goong Chen, Sze-Bi Hsu, Jianxin Zhou, Guanrong Chen and Giovanni Crosta. Chaotic vibrations of the one-dimensional wave equation due to a self-excitation boundary condition. Part I: Controlled hysteresis. Trans. Amer. Math. Soc. 350 (1998) 4265-4311. MR 1443867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Eduard Feireisl. Finite energy travelling waves for nonlinear damped wave equations. Quart. Appl. Math. 56 (1998) 55-70. MR MR1604876.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[89] V. Barbu and N. H. Pavel. Periodic solutions to nonlinear one dimensional wave equation with $X$-dependent coefficients. Trans. Amer. Math. Soc. 349 (1997) 2035-2048. MR 1373628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Keng Deng. Nonexistence of global solutions of a nonlinear hyperbolic system. Trans. Amer. Math. Soc. 349 (1997) 1685-1696. MR 1401767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 139 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia